# SDR IPXA10661875

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: AEXIT
- Part serial: TAG00981744
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1, EMERGENCY EXIT LIGHT ASSY TABS TO HOLD LIGHT COVER ON WORN.  R & R EMERGENCY LIGHT ASSY IAW MM 33-51-01-2.
